# SDR SWAA2020052074399

- Difficulty date: April 28, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Condition: Failed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FAILED ON B.S. 663 LOWER COMPOSITE BULKHEAD AT R.B.L. 35; W.L. 154. / REPAIR ON B.S.663 LOWER COMPOSITE BULKHEAD AT R.B.L. 35; W.L.154 WAS REPAIRD IAW SRM 51-70-04-2R-10 56144U 04/29/2020
